JournalscmhVol. 80, No. 4pp. 795–810

Invariant *-products on coadjoint orbits and the Shapovalov pairing

  • Anton Alekseev

    Université de Genève, Switzerland
  • A. Lachowska

    Ecole Polytechnique Fédérale de Lausanne, Switzerland
Invariant *-products on coadjoint orbits and the Shapovalov pairing cover
Download PDF

Abstract

We give an explicit formula for invariant *-products on a wide class of coadjoint orbits. The answer is expressed in terms of the Shapovalov pairing for generalized Verma modules.

Cite this article

Anton Alekseev, A. Lachowska, Invariant *-products on coadjoint orbits and the Shapovalov pairing. Comment. Math. Helv. 80 (2005), no. 4, pp. 795–810

DOI 10.4171/CMH/35